Alert archive / West Virginia / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 14, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this severe thunderstorm warning at May 1, 2012, 10:28 PM EDT for Greene County, Pennsylvania; Monroe County, Ohio; Marshall County, Wetzel County, West Virginia. It was in force for 29 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 1, 2012, 10:28 PM EDT (02:28 UTC)
- Expired
- May 1, 2012, 10:57 PM EDT
- In force
- 29 min
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
Counties Monroe County, OH, Greene County, PA, Marshall County, WV, Wetzel County, WV
The radar
The Pittsburgh radar (KPBZ), 105 km from the middle of the area, began a volume at 02:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 1, 10:48 PM EDT | TSTM WND GST 55 | Littleton, WV | EVENT OCCURRED BETWEEN 1033 PM 05 01 2012 AND 1048 PM 05 01 2012. DELAYED REPORT FROM LAST EVENING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 1, 6:31 PM EDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 00:00Z, 2.5 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1907 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 53 m²/s²
- 0-3 km storm-relative helicity
- 144 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
298
WUUS51 KPBZ 020228
SVRPBZ
OHC111-PAC059-WVC051-103-020315-
/O.NEW.KPBZ.SV.W.0014.120502T0228Z-120502T0315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
1028 PM EDT TUE MAY 1 2012
THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN MONROE COUNTY IN EAST CENTRAL OHIO...
SOUTHWESTERN GREENE COUNTY IN SOUTHWEST PENNSYLVANIA...
SOUTHERN MARSHALL COUNTY IN NORTHERN WEST VIRGINIA...
WETZEL COUNTY IN NORTHERN WEST VIRGINIA...
* UNTIL 1115 PM EDT
* AT 1025 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR NEW MARTINSVILLE...MOVING
NORTHEAST AT 50 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
PORTERS FALLS... NEW MARTINSVILLE... HANNIBAL...
PROCTOR... PINE GROVE... JACKSONBURG...
FAIRVIEW... WILEYVILLE... BIG RUN...
KNOB FORK... GLEN EASTON... EARNSHAW...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. IF A TORNADO IS
SPOTTED...MOVE QUICKLY TO A PLACE OF SAFETY IN A STURDY BUILDING.
IN ADDITION TO LARGE HAIL AND DAMAGING WIND...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS A KILLER. IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM EDT WEDNESDAY MORNING
FOR EAST CENTRAL OHIO AND NORTHERN WEST VIRGINIA.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772.
&&
LAT...LON 3959 8086 3958 8088 3960 8094 3958 8098
3962 8103 3995 8057 3972 8032 3972 8042
3971 8040 3964 8039 3963 8040 3963 8044
3960 8045 3960 8048 3956 8050 3949 8073
TIME...MOT...LOC 0228Z 240DEG 43KT 3963 8080
$$
FRIES2 follow-up statements
107
WWUS51 KPBZ 020246
SVSPBZ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1046 PM EDT TUE MAY 1 2012
OHC111-PAC059-WVC051-103-020315-
/O.CON.KPBZ.SV.W.0014.000000T0000Z-120502T0315Z/
MONROE OH-GREENE PA-MARSHALL WV-WETZEL WV-
1046 PM EDT TUE MAY 1 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM EDT
FOR WETZEL...MARSHALL...GREENE AND MONROE COUNTIES...
AT 1042 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR KNOB FORK...MOVING
NORTHEAST AT 50 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WILEYVILLE... PROCTOR... PORTERS FALLS...
PINE GROVE... NEW MARTINSVILLE... KNOB FORK...
JACKSONBURG... GLEN EASTON... FAIRVIEW...
BIG RUN... HANNIBAL... DENVER HEIGHTS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM EDT WEDNESDAY MORNING
FOR EAST CENTRAL OHIO AND NORTHERN WEST VIRGINIA.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772.
LAT...LON 3959 8086 3958 8088 3960 8094 3958 8098
3962 8103 3995 8057 3972 8032 3972 8042
3971 8040 3964 8039 3963 8040 3963 8044
3960 8045 3960 8048 3956 8050 3949 8073
TIME...MOT...LOC 0246Z 245DEG 45KT 3970 8054
$$
FRIES318
WWUS51 KPBZ 020257
SVSPBZ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1057 PM EDT TUE MAY 1 2012
OHC111-PAC059-WVC051-103-020307-
/O.CAN.KPBZ.SV.W.0014.000000T0000Z-120502T0315Z/
MONROE OH-GREENE PA-MARSHALL WV-WETZEL WV-
1057 PM EDT TUE MAY 1 2012
...THE SEVERE THUNDERSTORM WARNING FOR WETZEL...MARSHALL...GREENE AND
MONROE COUNTIES IS CANCELLED...
THE STORM THAT PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND NO LONGER POSES A SEVERE WEATHER THREAT...THUS THE SEVERE
THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM EDT WEDNESDAY MORNING
FOR EAST CENTRAL OHIO AND NORTHERN WEST VIRGINIA.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772.
LAT...LON 3959 8086 3958 8088 3960 8094 3958 8098
3962 8103 3995 8057 3972 8032 3972 8042
3971 8040 3964 8039 3963 8040 3963 8044
3960 8045 3960 8048 3956 8050 3949 8073
TIME...MOT...LOC 0257Z 245DEG 45KT 3976 8038
$$
FRIESWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 1, 9:25 PM EDT, 1 hour 3 minutes earlier.
Area forecast discussion, May 1, 9:25 PM EDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PITTSBURGH PA 925 PM EDT TUE MAY 1 2012 .SYNOPSIS... MORE SHOWERS AND THUNDERSTORMS CAN BE EXPECTED TONIGHT AND WEDNESDAY AS A SERIES OF UPPER DISTURBANCES CROSS THE UPPER OHIO VALLEY. WARM WEATHER CAN BE EXPECTED UNTIL PASSAGE OF A COLD FRONT LATE ON FRIDAY OR SATURDAY. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... SEVERE STORMS TO THIS POINT HAVE BEEN RELEGATED TO POINTS SOUTH AND WEST OF THE FORECAST AREA THROUGH THE EVENING HOURS. HOWEVER...A FAIRLY COHERENT AREA OF SHOWERS AND THUNDERSTORMS HAS PUSHED INTO THE WESTERN ZONES ON THE LEADING EDGE OF A WEAK BUT WELL DEFINED VORT. THIS WILL LIKELY TAKE MOST OF THE NIGHT TO PASS TO THE EAST OF THE AREA...SO WAVES OF SHOWERS AND THUNDERSTORMS ARE LIKELY THROUGHOUT THE NIGHT. IF SOME CONVECTIVE TRAINING OCCURS OVER A PARTICULAR AREA...SOME FLOODING MAY BE POSSIBLE...HOWEVER GIVEN HOW DRY IT HAS BEEN RECENTLY AS WELL AS UNCERTAINTY AS TO THE CONDITIONS UPSTREAM CONVECTION WILL BE AS INSTABILITY WANES OVERNIGHT AND IT WANDERS EASTWARD...NO FLOOD/FLASH FLOOD WATCHES WILL BE ISSUED AT THIS TIME. FRIES PREVIOUS DISCUSSION... EARLY MORNING SHORTWAVE PASSAGE PUSHED A WEAK COLD FRONT OVER THE UPPER OHIO VALLEY THIS MORNING. THAT BOUNDARY WILL AGAIN BE THE FOCUS FOR SHOWER AND THUNDERSTORM DEVELOPMENT LATE TODAY AND TONIGHT AS ANOTHER DISTURBANCE APPROACHES AND PULLS IT NORTHWARD AS A WARM FRONT. PRECIP PROB FOR LATE TODAY AND TONIGHT HAS BEEN ADJUSTED FOR TIMING BASED ON RADAR TRENDS AND LATEST RAP MODEL OUTPUT...ALTHOUGH LIKELY POPS WERE MAINTAINED. SEVERE WEATHER IS NOT ANTICIPATED GIVEN THE LIMITED SHEAR AND INSTABILITY FIELDS. WITH WARM...MOIST ADVECTION RESUMING...OVERNIGHT LOWS WERE FORECAST 10 TO 15 DEGREES ABOVE AVERAGE USING A GUIDANCE BLEND. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY/... EASTERN CONUS RIDGE IS STILL PROGGED TO AMPLIFY AS UPPER TROUGH CROSSES THE WESTERN STATES ON WEDNESDAY AND THURSDAY. FURTHER TEMPERATURE MODERATION WILL THUS BE EXPERIENCED WITH READINGS PROJECTED APPROXIMATELY 15 TO 20 DEGREES ABOVE NORMAL USING A BLEND OF GFS MOS AND SREF MEANS. AS FOR PRECIP...LATEST DETERMINISTIC SOLUTIONS INDICATED TRAILING SHORTWAVE AND FURTHER CONVECTION IGNITION LATE ON WEDNESDAY AFTERNOON AND EVENING. HAVE THUS STRUCTURED POPS FOR RESIDUAL EFFECTS OF EXITING DISTURBANCE/NORTHWARD PROGRESS OF WARM FRONT ON WEDNESDAY...AND FOLLOWED THAT WITH THE FORECAST-ADVANCE OF THE THAT NEXT IMPULSE. WITH COLLABORATION AMONG THE NEIGHBORS...AND EXPECTED POSITIONING OF THE SURFACE BOUNDARY...HAVE PROGGED LIKELY NUMBERS BASICALLY ALONG AND NORTH OF THE TURNPIKE. SPC HAS HIGHLIGHTED THE ENTIRE AREA WITH A SLIGHT RISK...BUT GIVEN THE LIMITED SHEAR PROGNOSIS AND TIMING DOUBTS...WILL RESERVE SEVERE MENTION FOR THE HAZARDOUS WEATHER OUTLOOK AND RESTRICT IT TO LIKELY POP AREAS...I.E. ALONG AND NORTH OF THE PA TURNPIKE. CONFIDENCE IN MODEL PRECIP SOLUTIONS FOR THE REMAINDER OF THE SHORT TERM IS MINIMAL AS SHOWER AND THUNDERSTORM DEVELOPMENT WILL BE DEPENDENT ON SHORTWAVE PROGRESS AND MESOSCALE BOUNDARY POSITIONS. WITH THE WARM FRONT PROJECTED WELL NORTH OF THE REGION...AND COLD FRONT SLATED FOR A LATE FRIDAY APPROACH...WILL MAINTAIN SLIGHT CHANCE TO CHANCE POPS UNTIL THE EXPECTED APPROACH OF THAT COLD FRONT ON FRIDAY AFTERNOON. && .LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/... MUCH UNCERTAINTY EXISTS IN FORECAST AS MODELS ARE IN DISAGREEMENT TO THE START OF THE EXTENDED PERIOD AS THE GFS DEVELOPS A CLOSED UPPER LEVEL LOW IN SOUTHERN ONTARIO AND MOVES IT SLOWLY SOUTHEAST ACROSS NEW ENGLAND THROUGH WEDNESDAY. THIS SCENARIO WILL MOST LIKELY BRING CLOUDY CONDITIONS AND POSSIBLY SOME SHOWERS WITH BELOW NORMAL TEMPERATURES THROUGHOUT THE PERIOD AS NORTHWEST FLOW FROM THE BACK SIDE OF THE UPPER LOW PERSISTS. MEANWHILE...THE ECMWF MAINTAINS THE RIDGE OVER THE REGION THAT DEVELOPS BY LATER THIS WEEK. A SERIES OF SHORTWAVES THROUGHOUT THE PERIOD WILL BRING THE CHANCE FOR SHOWERS WITH TEMPERATURES ABOVE NORMAL. && .AVIATION /02Z WEDNESDAY THROUGH SUNDAY/... AREA OF SHOWERS AND THUNDERSTORMS CROSSING CENTRAL OHIO WILL MOVE EASTWARD ACROSS THE SOUTHERN TERMINALS OVERNIGHT. OCCASIONAL MVFR RESTRICTIONS AND SPOTTY IFR CONDITIONS CAN BE EXPECTED MAINLY SOUTH OF KPHD...KPIT...KLBE LINE THROUGH 08Z. A WARM FRONTAL BOUNDARY IS PROGGED TO PUSH NORTH OF THE FORECAST AREA BY WEDNESDAY MORNING. GENERAL IMPROVEMENT TO VFR IS EXPECTED BY LATE MORNING IN THE WARM SECTOR. SCATTERED THUNDERSTORMS WILL REDEVELOP DURING WEDNESDAY AFTERNOON WITH THE POTENTIAL FOR RESTRICTIONS. SURFACE WINDS WILL BECOME SOUTHWEST 8 TO 12 KT AFTER 14Z WEDNESDAY. .OUTLOOK...WEDNESDAY NIGHT THROUGH SUNDAY... SCATTERED SHOWERS AND THUNDERSTORMS WITH RESTRICTIONS ARE POSSIBLE WEDNESDAY NIGHT THROUGH THURSDAY NIGHT. AN APPROACHING COLD FRONT WILL BRING THE CHANCE FOR SHOWERS AND THUNDERSTORMS FRIDAY EVENING INTO SATURDAY MORNING. && .PBZ WATCHES/WARNINGS/ADVISORIES... MD...NONE. OH...NONE. PA...NONE. WV...NONE. &&
Hazardous weather outlook, May 1, 2:46 PM EDT, 7 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 246 PM EDT TUE MAY 1 2012 MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ029-031-075-076- WVZ001>004-012-021>023-041-021900- GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON- JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-WASHINGTON- GREENE-FAYETTE-FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL- MARION-MONONGALIA-PRESTON-TUCKER- 246 PM EDT TUE MAY 1 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST CENTRAL OHIO...SOUTHWEST PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ007>009-013>016-020>023-073-074-021900- MERCER-VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER- ALLEGHENY-ARMSTRONG-INDIANA-WESTMORELAND-WESTMORELAND RIDGES- 246 PM EDT TUE MAY 1 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST PENNSYLVANIA...SOUTHWEST PENNSYLVANIA AND WEST CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WEDNESDAY EVENING. SEVERE THREATS MAY COME FROM DAMAGING WIND GUSTS AND HAIL. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, May 1, 10:03 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1003 PM EDT TUE MAY 1 2012
OHZ059-069-WVZ003-004-020245-
BELMONT OH-MARSHALL WV-MONROE OH-OHIO WV-
1003 PM EDT TUE MAY 1 2012
...A STRONG THUNDERSTORM WILL AFFECT BELMONT...MARSHALL...NORTHERN
MONROE AND WESTERN OHIO COUNTIES...
AT 958 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTHEAST
OF LEWISVILLE...MOVING EAST AT 40 MPH.
WIND GUSTS TO 50 MPH AND PEA-SIZED HAIL ARE POSSIBLE WITH THIS STORM.
SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
WOODSFIELD... LEWISVILLE... GRAYSVILLE...
BARNESVILLE... SOMERTON... BETHESDA...
ROUND BOTTOM... CAMERON... ALLEDONIA...
BARKCAMP STATE PARK... CLARINGTON...
WOODLANDS...
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772.
LAT...LON 3987 8126 3987 8124 3999 8123 4015 8067
3978 8052 3965 8121
FRIESSpecial weather statement, May 1, 10:23 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1023 PM EDT TUE MAY 1 2012
OHZ069-WVZ012-020300-
MONROE OH-WETZEL WV-
1023 PM EDT TUE MAY 1 2012
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN MONROE AND WETZEL
COUNTIES...
AT 1020 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST
OF NEW MARTINSVILLE...MOVING EAST AT 45 MPH.
WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
HANNIBAL... NEW MARTINSVILLE... PORTERS FALLS...
PINE GROVE... WILEYVILLE... BIG RUN...
KNOB FORK... LITTLETON... EARNSHAW...
HUNDRED... ROUND BOTTOM...
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772.
LAT...LON 3955 8079 3956 8083 3959 8086 3958 8088
3960 8094 3958 8098 3965 8101 3972 8078
3972 8042 3971 8040 3964 8039 3963 8040
3964 8043 3960 8045 3952 8077
FRIESThe office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 1, 11:00 PM EDT | Special Weather Statement | PBZ | Greene | 45 min |
| May 2, 5:36 PM EDT | Special Weather Statement | PBZ | Armstrong, Indiana | 24 min |
| May 1, 10:03 PM EDT | Special Weather Statement | PBZ | Belmont, Monroe | 42 min |
| May 2, 4:44 AM EDT | Special Weather Statement | PBZ | Muskingum | 46 min |
| May 2, 5:40 AM EDT | Special Weather Statement | PBZ | Coshocton | 65 min |
| May 2, 5:58 AM EDT | Special Weather Statement | PBZ | Belmont, Guernsey, Monroe, Noble | 62 min |
| May 1, 10:23 PM EDT | Special Weather Statement | PBZ | Wetzel | 37 min |
| May 1, 11:28 PM EDT | Special Weather Statement | PBZ | Preston, Tucker | 62 min |
Nearby
Severe Thunderstorm Warnings in West Virginia, 2012Severe Thunderstorm Warnings in Pennsylvania, 2012Severe Thunderstorm Warnings in Ohio, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.